Pacific Journal of Mathematics

$(A_2)$-conditions and Carleson inequalities in Bergman spaces.

Takahiko Nakazi and Masahiro Yamada

Article information

Source
Pacific J. Math., Volume 173, Number 1 (1996), 151-171.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102365848

Mathematical Reviews number (MathSciNet)
MR1387796

Zentralblatt MATH identifier
0847.30025

Subjects
Primary: 46E20: Hilbert spaces of continuous, differentiable or analytic functions
Secondary: 30D99: None of the above, but in this section 30E20: Integration, integrals of Cauchy type, integral representations of analytic functions [See also 45Exx]

Citation

Nakazi, Takahiko; Yamada, Masahiro. $(A_2)$-conditions and Carleson inequalities in Bergman spaces. Pacific J. Math. 173 (1996), no. 1, 151--171. https://projecteuclid.org/euclid.pjm/1102365848


Export citation

References

  • [1] T. W. Gamelin, Uniform Algebras, Prentice-Hall, Englewood Cliffs, New Jersey, 1969.
  • [2] W. W. Hastings, A Carleson measure theorem for Bergman spaces, Proc. Amer. Math. Soc, 52 (1975), 237-241.
  • [3] R. Hunt, B. Muckenhoupt and R. Wheeden, Weighted norm inequalities for the conjugate function and Hilbert transform, Trans. Amer. Math. Soc, 176 (1973), 227-251.
  • [4] D. Luecking, Inequalitiesin Bergman spaces,III.J. Math., 25 (1981), 1-11.
  • [5] D. Luecking, Forward and reverse Carleson inequalitiesfor functions in Bergmanspaces and their derivatives,Amer. J. Math., 107 (1985), 85-111.
  • [6] D. Luecking, Representation and duality in weightedspacesof analyticfunctions, Indiana Univ. Math. J., 34 (1985), 319-336.
  • [7] V. Oleinik and B. Pavlov, Embedding theorems for weighted classes of harmonic and analytic functions, J. Soviet Math., 2 (1974), 135-142.
  • [8] D. Stegenga, Multipliers of the Dirichlet space,III. J. Math., 24 (1980), 113-139.
  • [9] K. Zhu, Operator Theory in Function Spaces,Dekker, New York, 1990.